Andreotti, A.; Tomassini, G.
A remark on the vanishing of certain cohomology groups
Compositio Mathematica, Tome 21 (1969) no. 4 , p. 417-430
Zbl 0186.14101 | MR 261031 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1969__21_4_417_0

Bibliographie

A. Andreotti And H. Grauert [1] Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 90 (1962) p. 193-259. Numdam | MR 150342 | Zbl 0106.05501

A. Andreotti AND E. Vesentini [2] On deformations of discontinuous groups, Acta Math., 112 (1964) p. 249-298. MR 169251 | Zbl 0163.10301

J.P. Serre [3] Faisceaux algébriques cohérents, Ann. of. Math., 61 (1955) p. 197-278. MR 68874 | Zbl 0067.16201